Question for cdc!

Discussion in 'Cambridge Weight Plan' started by chunky monkeys, 1 July 2008 Social URL.

  1. hi i am just coming up to 1 month on ss. I have stuck rigidly to the plan, drink 4 ltr + a day. A lot of people on here talk about feeling great and loads of energy. I dont feel like i have a lot of energy at all and go dizzy and hot quite alot. Do you have any idea why this is happening, also my totm is due today- not come yet an i'm wondering if this is why i feel particularly cr*p atm. Sorry for going on. xx
  2. Avatar Matched Content

  3. gladysrocker

    gladysrocker Member

    Hi Chunky, I'm not a CDC.
    I've been on either Lipotrim or Cambridge for 9 weeks and don't feel full of energy either. I'm dizzy almost to the point of passing out sometimes and my periods are all over the place. I'm always bang on 28 days but this last time was 6 days late and had really awful PMS, then when I eventually came on it was the heaviest I've ever been! Sorry if this is TMI but I just wanted to let you know you're not alone!
  4. abz

    abz Gold Member

    i have been one week on one week off with my totm the last couple of weeks. i have a contraceptive implant so don't usually get them at all. this is a fairly usual problem. also didn't use to get pmt really and now i am ready to rip my poor OH's head off at the slightest indescretion... oh for a simple life, ha.

    abz xx
Popular Forums
  1. is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.

Share This Page